# SDR QXEA0300261

- Difficulty date: February 12, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 3,533 hours, 4,128 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -NR 1 ENGINE LOWER COWL ASSEMBLY CENTER WEB UPPER SUPPORT ANGLE CRACKED ACROSS FORWARD TWO RIVETS.  REPAIRED IAW RD 8/4-71-016.
